Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnant, abortion done. Used cytotec, bleeding, tissue discharge, light bleeding, sharp pain in sides. Suggestions?

hello, my best friend got pregnant and decided to use the cytotec , after which she had a flow and a tissue came out during that menstral flow period. the next month she only saw her menstral cycle for 1 day and the this month the menstral flow is very light and she has been complaining of sharp pains on her sides and its been on for days. please any advice as to what could be wrong with her and what she needs to do?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for the query.
Medical abortion with any pills should only be done under medical supervision.
She could be having some retained products of conception, which can cause infection.
She needs to consult a gynecologist at the earliest, and have an examination and ultrasound, and if necessary, surgical evacuation.
Take care
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor